# SDR HNAA2025100300659

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2069 LH OMEGA BEAM #1 IB FLANGE CRACKED AT FR21, FR22, FR23.  REPAIRED OMEGA BEAM IAW ETD2025-145-928523 AND EO1-53-25-0336
